Alert archive / Alabama / Small Craft Advisories in 2017

Small Craft Advisory 28, NWS Mobile, AL

April 26, 2017

NWS Mobile, AL issued this small craft advisory at Apr 26, 2017, 4:09 AM CDT. It took effect at Apr 26, 2017, 4:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2017, 4:09 AM CDT (09:09 UTC)
In effect from
Apr 26, 2017, 4:00 PM CDT
Expired
Apr 27, 2017, 1:00 PM CDT
In force
21 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

606 
WHUS74 KMOB 260909
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
409 AM CDT WED APR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM CDT THURSDAY...

.A STRONG SOUTHERLY FLOW WILL DEVELOP TODAY AS A COLD FRONT
APPROACHES FROM THE WEST. THE STRONG WINDS WILL BEGIN TO DECREASE
THURSDAY MORNING AS THE COLD FRONT MOVES THROUGH THE MARINE AREA.

GMZ631-632-650-655-670-675-261900-
/O.NEW.KMOB.SC.Y.0028.170426T2100Z-170427T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
409 AM CDT WED APR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT
THURSDAY. 

* WINDS...SOUTH TO SOUTHEAST 18 TO 23 KNOTS.

* WAVES/SEAS...BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
999 
WHUS74 KMOB 261519
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1019 AM CDT WED APR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM CDT THURSDAY...

.A STRONG SOUTHERLY FLOW WILL DEVELOP TODAY AS A COLD FRONT
APPROACHES FROM THE WEST. THE STRONG WINDS WILL BEGIN TO DECREASE
THURSDAY MORNING AS THE COLD FRONT MOVES THROUGH THE MARINE AREA.

GMZ631-632-650-655-670-675-262330-
/O.CON.KMOB.SC.Y.0028.170426T2100Z-170427T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1019 AM CDT WED APR 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 AM CDT THURSDAY...

* WINDS...SOUTH TO SOUTHEAST 18 TO 23 KNOTS.

* WAVES/SEAS...BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
463 
WHUS74 KMOB 262003
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CDT WED APR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM CDT THURSDAY...

.A STRONG SOUTHERLY FLOW WILL CONTINUE TO DEVELOP INTO TONIGHT AS
A COLD FRONT APPROACHES FROM THE WEST. THE STRONG WINDS WILL 
BEGIN TO DECREASE THURSDAY MORNING AS THE COLD FRONT MOVES THROUGH
THE MARINE AREA.

GMZ631-632-650-655-670-675-270415-
/O.CON.KMOB.SC.Y.0028.170426T2100Z-170427T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
303 PM CDT WED APR 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS...SOUTH TO SOUTHEAST 18 TO 23 KNOTS.

* WAVES/SEAS...BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
527 
WHUS74 KMOB 270340
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1040 PM CDT WED APR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM CDT THURSDAY...

.A STRONG SOUTHERLY FLOW WILL CONTINUE TO DEVELOP INTO TONIGHT AS
A COLD FRONT APPROACHES FROM THE WEST. THE STRONG WINDS WILL 
DECREASE THROUGHOUT THE DAY THURSDAY AS THE COLD FRONT MOVES 
THROUGH THE MARINE AREA.

GMZ630-271100-
/O.EXB.KMOB.SC.Y.0028.000000T0000Z-170427T1300Z/
NORTHERN MOBILE BAY-
1040 PM CDT WED APR 26 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 8 AM CDT THURSDAY. 

* WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS BECOMING SOUTHWEST.

* WAVES/SEAS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-271100-
/O.EXT.KMOB.SC.Y.0028.000000T0000Z-170427T2300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1040 PM CDT WED APR 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THURSDAY...

* WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS BECOMING SOUTHWEST.

* WAVES/SEAS...BUILDING TO 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-271100-
/O.EXT.KMOB.SC.Y.0028.000000T0000Z-170427T1300Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1040 PM CDT WED APR 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CDT THURSDAY...

* WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS BECOMING SOUTHWEST.

* WAVES/SEAS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
388 
WHUS74 KMOB 270902
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
402 AM CDT THU APR 27 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM FOR MOBILE BAY AND
THE MISSISSIPPI SOUND AND UNTIL 1 PM FOR THE OFFSHORE WATERS OUT
TO 60 NM...

.STRONG WINDS WILL DECREASE THROUGHOUT THE DAY AS A COLD FRONT 
MOVES THROUGH THE MARINE AREA.

GMZ650-655-670-675-271800-
/O.EXT.KMOB.SC.Y.0028.000000T0000Z-170427T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
402 AM CDT THU APR 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...SOUTH WINDS 20 TO 25 KNOTS BECOMING SOUTHWEST.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>632-271300-
/O.CON.KMOB.SC.Y.0028.000000T0000Z-170427T1300Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
402 AM CDT THU APR 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS
MORNING...

* WINDS...SOUTH WINDS AROUND 20 KNOTS BECOMING SOUTHWEST.

* WAVES/SEAS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
504 
WHUS74 KMOB 271425
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
925 AM CDT THU APR 27 2017

...SMALL CRAFT ADVISORY IN EFFECT 1 PM FOR THE OFFSHORE WATERS 
OUT TO 60 NM...

.STRONG WINDS WILL DECREASE THROUGHOUT THE DAY AS A COLD FRONT
MOVES THROUGH THE MARINE AREA.

GMZ650-655-670-675-271800-
/O.CON.KMOB.SC.Y.0028.000000T0000Z-170427T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
925 AM CDT THU APR 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...SOUTH WINDS 20 TO 25 KNOTS BECOMING SOUTHWEST.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
923 
WHUS74 KMOB 271758
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1258 PM CDT THU APR 27 2017

...SMALL CRAFT ADVISORY EXPIRING AT 1 PM CDT...

.WINDS AND SEAS HAVE FALLEN BELOW ADVISORY LEVELS.

GMZ650-655-670-675-271900-
/O.EXP.KMOB.SC.Y.0028.000000T0000Z-170427T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1258 PM CDT THU APR 27 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS, SO
THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 1PM CDT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 26, 12:28 AM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Apr 26, 12:28 AM CDT, 3 hours 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1228 AM CDT Wed Apr 26 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance... VFR conditions will prevail through much of the
period, with MVFR cigs expected to develop during the late
afternoon. Southerly winds will increase with gusts to around 20
knots by this afternoon. Rain chances increase late in the period
as a cold front approaches from the west. /13

&&

.PREV DISCUSSION... /issued 618 PM CDT Tue Apr 25 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...VFR conditions expected through much of the period,
with MVFR cigs expected to begin developing near the tail end
after 26.21z. Light south to southeast winds overnight increase to
10 to 15 knots with gusts to around 20 knots after 26.15z and
lasting through Wednesday afternoon. /49

PREV DISCUSSION... /issued 358 PM CDT Tue Apr 25 2017/

NEAR TERM /Now Through Wednesday/...Sharp mid to upper ridge
over the north central gulf states this afternoon will shift east
to the eastern seaboard through Wed afternoon in response to next
short wave trof tracking eastward over the central conus late
tonight and during the day on Wed. With this pattern a better
southerly wind flow will develop allowing better low level
moisture to advect inland combined with increasing mid to upper
moisture advecting in from the west. Latest model soundings show a
rather stable airmass in place over much of the forecast area
through Wed afternoon with increasing cloudiness generally from
the south and west by late afternoon. For tonight with decent
radiational cooling still expected again tonight combined with
better low level moisture advecting inland from the south have
opted to mention patchy fog for most inland areas occurring during
the early morning hours on Wed. At this time believe the
potential for dense fog remains low though maybe localized over
some inland areas generally over inland Northwest Florida
stretching north over parts of south central Alabama.

As for temps will continue to lean towards the cooler mos numbers
for lows tonight followed by the warmer mos values during the day
on Wed. Lows tonight will be warmer than the last couple of
nights ranging from the mid to upper 50s for most inland areas and
the lower to middle 60s along the immediate coast. Highs Wed will
range from the lower to middle 80s for most inland areas and the
upper 70s to near 80 along the immediate coast. 32/ee

SHORT TERM /Wednesday night Through Friday night/...An upper trof
pattern over the central states goes through significant changes
as two strong upper jets move through the pattern. The first
strong upper jet moves from centered over the mid Mississippi
river valley towards the eastern Great Lakes through Thursday
morning, resulting in the upper trof pattern taking on a negative
tilt while lifting towards the Great Lakes region. A second strong
upper jet meanwhile advances slowly across the western states and
later leads to significant amplification of the upper trof over
the central states by Friday night. The main impacts on the
forecast area from this evolution involve the first strong upper
jet and the negative tilt upper trof. An associated surface low
near the western Great Lakes early Wednesday evening moves further
off to the north and brings a decelerating cold front across the
lower Mississippi river valley and into the western portion of the
forecast area late Wednesday night which stalls by early Thursday
morning.

The timing of deep layer forcing looks to advance across much of
the forecast area from about 06-12Z Thursday, and be initially
strongest over the northwestern portion of the area near 06-09Z
Thursday then weakening overall as the upper trof takes on an
increasingly negative tilt while passing north of the region. The
period from about 12-21Z Thursday is less certain regarding both
timing and strength of the deep layer forcing as the axis of the
upper trof will have passed the area, but may see weak forcing
mainly over the eastern portion of the area due to the potential
for embedded shortwaves to move across the area.

The 850 mb jet peaks over the forecast area between 03-09Z Thursday
and ranges from 40 knots over the northernmost portion to 25-30
closer to the coast, then drops off gradually but significantly
through the day on Thursday. This results in 0-1 km helicity
values near 200 m2/s2 shifting eastward across the northern two
thirds of the forecast area between 03-12Z Thursday, with values
near 100 m2/s2 during the day on Thursday. Surface based CAPE
values Wednesday night will be impressively high despite the
primarily nocturnal timing, and range from 1000-1500 J/kg inland
to up to around 2500 J/kg closer to the coast. An analysis of
model soundings show that the bulk of this instability is located
above 700 mb however, as an initially prominent cap near 800 mb
erodes leaving near moist adiabatic lapse rates below 700 mb.
Near seasonable amounts of deep layer moisture over the area early
Wednesday evening increase substantially ahead of the approaching
cold front, with precipitable water values increasing to 1.5-1.8
inches by late Wednesday night, values about 150-180% of normal,
which in turn result in wet bulb zero values coincident with the
best forcing that will be fairly high - near 12 kft.

Wednesday Night Severe Potential - With the best shear located
within less favorable lapse rates, this indicates rather limited
stretching potential, but difficult to forecast mesoscale
processes could result in more favorable conditions - especially
considering that deep layer bulk shear vectors may be normal to
any line of convection that develops. SPC has continued with a
Marginal Risk of severe storms for the western third of the area
Wednesday night followed by a Marginal Risk for nearly the entire
area for Thursday. However, expect that this Marginal Risk area
will be expanded eastward based on the above parameters, and an
upgrade to a Slight Risk is possible for roughly Choctaw county
Alabama and Wayne county Mississippi.

Thursday Severe Potential - This period is less certain as shear
values decrease significantly and deep layer forcing will be
modest (the axis of the upper trof will have passed the region)
and mainly confined east of I-65 Thursday morning due to some
modest embedded shortwaves, then decreases further through the
afternoon. Surface based CAPE values will still be impressive
along and east of I-65 (1000-2500 J/kg) but subsidence and drier
air flowing into the remainder of the area will result in much
lower instability west of I-65. Wet bulb zero values decrease
during the day east of I-65 from near 12 kft to 8-10 kft by about
midday with similar values through the afternoon. SPC has
outlooked nearly the entire area in a Marginal Risk for Thursday,
but this risk area looks really to be along and east of I-65
through about the early afternoon, and limited by modest forcing.

Dry conditions follow for Thursday night into Friday night as the
stalled frontal boundary moves north of the area and a surface low
organizes over the southern Plains as the central states upper
trof strengthens.

LONG TERM /Saturday Through Tuesday/...A well defined upper trof
over the central states takes on a negative tilt while moving off
towards the Great Lakes region through Monday. This is similar to
the system that affects the area mainly Wednesday night but is stronger.
An associated surface low moves from the southern Plains Saturday
morning towards the Great Lakes, and brings a trailing cold front
through the forecast area Sunday night or early Monday morning.
The 850 mb flow increases over the forecast area to at least 40-50
knots Sunday afternoon (possibly to 65 knots) then shifts
eastward across the area Sunday night. This occurs in an
environment with CAPE values of at least 1000-1500 J/kg (possibly
up to 2500 J/kg near the coast). Model soundings show several
favorable severe weather characteristics such a mid level dry air,
steep lapse rates in the 500-700 mb layer of 7+ C/km with similar
lapse rates in the 1000-850 mb layer which will promote low level
stretching and hail production. This environment suggests that
all modes of severe weather are possible, with preliminary timing
of severe weather from Sunday afternoon through early Monday
morning. Expect dry conditions for Monday night into Tuesday. /29

MARINE...A light to moderate southwest flow will continue over
the marine area through early this evening then shift mostly south
and build late tonight and all day Wed as the next upper system
approaches from the west. Gusty winds at 15 to 20 knots will
develop by early Wed then increase to around 20 knots and gusty
late Wed afternoon through early Thu morning. A moderate southwest
to southerly wind flow will then persist through Friday morning,
shifting mostly southeast and slowly increasing through early Sun.
Winds then begin to veer south to southwest and gradually
diminish late Sunday night followed by a light to moderate
northwest to northerly flow through mid morning Tue. A light to
moderate southeast to southerly flow becomes reestablished through
the remainder of the week. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 25, 4:05 PM CDT, 12 hours 4 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Mobile AL
405 PM CDT Tue Apr 25 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-261130-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
405 PM CDT Tue Apr 25 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...This afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered to numerous showers and thunderstorms will move into
southeast Mississippi and much of southwest Alabama Wednesday night
then gradually diminish along and east of I-65 on Thursday. A few
storms could become strong to severe, capable of producing localized
damaging winds, hail, frequent lightning and locally heavy rainfall.

Another round of strong to severe storms will be possible again
Sunday afternoon into early Monday, along with potential for heavy
rainfall across the region.

There will be an increasing risk of rip currents along the beaches
of Alabama and the northwest Florida Panhandle late this week into
the weekend.

.SPOTTER INFORMATION STATEMENT...

Emergency management and storm spotter groups should monitor the
latest forecasts, and monitor for possible activation requests
with severe weather impacts possible late Wednesday into
Thursday, and again Sunday into early Monday.

GMZ630>635-650-655-670-675-261130-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
405 PM CDT Tue Apr 25 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...This afternoon and Tonight

Moderate to strong winds may create hazardous conditions for small
craft late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Hazardous conditions for small craft will be possible over the
coastal waters of Alabama and Northwest Florida through
Thursday and again late Friday through the weekend.

Scattered showers and thunderstorms capable of producing
strong and gusty winds, frequent lightning and locally heavy
rainfall will be possible late Wednesday night into Thursday, and
again Sunday into early Monday.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:57 AM CDTRip Current StatementMOBBaldwin, Mobile5 days

Nearby

Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.